MAUDE Adverse Event Report: VYAIRE MEDICAL, INC 3100B HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL, INC 3100B HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 770155
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacture date is unknown, zoll medical corporation has not received the device for evaluation, and this complaint is still under investigation.
 
Event or Problem Description
It was reported that while treating a patient, the device's map dropped.Adverse effect to the patient was not indicated.
 
Additional Manufacturer Narrative
The customer did not return the defective device for evaluation, but a field service engineer (fse) was able to go onsite to evaluate the device.The fse found that the device had a used patient circuit still attached which showed a clear disconnection.A disconnected circuit is a known cause of sudden map loss; however, due to the circuit being contaminated, the fse could not test the unit using the customer's setup.Instead they installed a known good circuit onto the device and proceeded with their evaluation and testing.The fse performed a full performance check and a circuit calibration, and all tests passed without any issues.The unit was run for an extended period, and no map drop or related abnormal behavior could be reproduced.No fault was found with the device.The device is operating as intended and is cleared for clinical use.

Brand Name
3100B HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr
palm springs, CA 92262
MDR Report Key23291109
Report Number3013421741-2025-01744
Device Sequence Number14668497
Product Code LSZ
UDI-Device Identifier10190752158627
UDI-Public(01)10190752158627
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number770155
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown